# SDR QXEA200701773

- Difficulty date: December 2, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,843 hours, 9,080 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 956A15BG62362
- Condition: Failed
- Location: Aux Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - FUEL TANK 2 AUX PUMP SWITCH WILL NOT ENGAGE.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
